# SDR SWAA2018021919776

- Difficulty date: January 3, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LOWER LEADING EDGE, CRACKED AT FASTENER.   REPAIRED TH ESLAT SKIN IAW SRM.
